Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 111, Number 1

All articles in this issue are freely accessible.

Semi-translation planes
T. G. Ostrom.
Trans. Amer. Math. Soc. 111 (1964), 1-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159255
Coordinate systems of some semi-translation planes
D. L. Morgan and T. G. Ostrom.
Trans. Amer. Math. Soc. 111 (1964), 19-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0159256
Total positivity, absorption probabilities and applications
Samuel Karlin.
Trans. Amer. Math. Soc. 111 (1964), 33-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168010
Manifolds which are joins
Kyung Whan Kwun and Frank Raymond.
Trans. Amer. Math. Soc. 111 (1964), 108-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0158382
Some uncomplemented function algebras
I. Glicksberg.
Trans. Amer. Math. Soc. 111 (1964), 121-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0161175
Homotopy classification of maps by cohomology homomorphisms
Emery Thomas.
Trans. Amer. Math. Soc. 111 (1964), 138-151
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160212
On the characterization of spectral operators
Shmuel Kantorovitz.
Trans. Amer. Math. Soc. 111 (1964), 152-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160115